Transformation on Diffusion Processes and First Passage Time to The Moving Boundaries

Aksop C., Çelebioğlu S., Khanıyev T.

Gazi University Journal of Science, vol.26, no.1, pp.57-62, 2013 (Scopus)

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2013
  • Journal Name: Gazi University Journal of Science
  • Journal Indexes: Scopus
  • Page Numbers: pp.57-62
  • Eskisehir Osmangazi University Affiliated: No


In this paper, we study the first passage time of a diffusion process to a moving boundary. Under some special

conditions we apply a transformation to diffusion process and to the boundary function and then in each case

obtain the first passage time distribution of the original process by the first passage time distribution of

transformed process to transformed boundary. In addition, by applying these transformations to the Ornstein-

Uhlenbeck and Wiener processes the first passage time distributions for the new boundaries are presented as